# SDR HEEA083322

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Aircraft time: 13,432 hours
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Bellows
- Condition: Dirty
- Location: Fuel Control Ass
- Component: Fuel Control As
- Component part number: 252464430
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HIGH STARTING TEMP AND NO START DERICH ADJUSTMENT LEFT. FOUND START DERICHMENT BELLOWS WAS NOT OPERATING PROPERLY.  REMOVED BELLOWS TO INSPECT, AND FOUND BELLOWS SEATING SERVICE IN THE COVER, AND ON THE BELLOWS TO BE DIRTY.  CLEANED BOTH AND TESTED AGAIN.  START DERICH OPERATED PROPERLY.  UNIT TESTED SATISFACTORY.
